# SDR FDEA202302090237

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: ARB16773
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LEADING EDGE #3 SLAT INTERNAL RIB AT STATION XOS 511.337 FOUND CRACKED. LEFT HAND LEADING EDGE #3 SLAT INTERNAL AT STATION XOS 511.337 CRACKED RIB REMOVED   AND REPLACED AS PER MD-11 SRM 51-31-01-0G. RIB FABRICATED AS PER DOUGLAS DRAWING   ARB1677 REVISION C. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
